# SDR SWAA2022020321201

- Difficulty date: October 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION BS 847 TO 852 RBL 20 W.L 156 / REMOVED AND REPLACED INTERCOSTAL WEB IAW SRM 51-40-02-0G-1 RECIVED HEAT TREATED INTERCOSTAL PO# 654337 FROM MAT 7075-0 TO T63 57049U 03NOV17 AND DWG 146A8120 12689C 03NOV17
